Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Miramind 15 MG Tablet Questions

I have quit antidepressant called mirtazapine 7.5 mg 3 months ago. But now again symptoms has begun and I restarted taking it and again start to feel fresh. But I am mainly concern with weight gain after restarting it. Previously I have gained lot of weight on taking it. And able to loose few after quitting it. Whether on restarting mirtaz I will again gain lot of weight? My maximum dosage of mirtaz was 30 mg .on restarting I have taken 7.5 mg. How much weight does it increase normally on restarting mirtazapine 7.5 mg.

Dr. Saul Pereira 92% (47507 ratings)
Reparenting Technique, BA, BEd, Transactional Analysis
Psychologist, Bangalore
I have quit antidepressant called mirtazapine 7.5 mg 3 months ago. But now again symptoms has begun and I restarted t...
You cannot calculate weight gain on the basis of dosage or when you restarted. Neither should you stop or restart medication without the doctor's consent and consultation. It is, in fact, dangerous. The weight gain is a side effect but at least the depression gets taken care of. Anyway, do talk to the doctor about your concerns but do not self-regulate the medication at any cost. Additionally, you can follow some of these instructions, which includes exercise mandatorily: You must go and meet with a counselor immediately and with your doctor and you must cooperate with both to your utmost. Please visit these professionals along with your parents. In the meantime please do the following sincerely because you could resolve the problem better with good cooperation: Have a good night’s sleep, have a good breakfast of more proteins, meditate often, remain free of stress, eat a lot of fiber, nuts, avocado, exercise regularly, eat dark chocolate, do Yoga meditation exercises, etc. I suggest you do the opposite of what this depression makes you feel like doing (actually, not doing): you will need to fight this condition. You must become active; stay upright during the daylight time; meet people; never sleep during the day, wake up by 6 am every day, play some active games, especially contact games, do physical exercises, talk to people and join some social clubs, attend Yoga classes etc. Watch sitcoms on TV or comedies and cheer yourself up. Go for excursions in groups, for outings, camps, conferences, and religious conventions. Get a pet dog and spend time training it, exercising it and relating to it. Expose yourself to some sunlight every day, at least, 30 minutes but not in the scorching heat. Whatever happens, please incorporate these three important adaptations in your life: always be responsible, be respectful, and be functional. If you did these three, lots of things will go well in life. Please pray and have faith in God to alleviate your sufferings. Don’t wait for others to help. Use your own motivation, which might be at its lowest, but persevere and win this battle. Above all to be really happy, you need to live in love and for love. Learn all about emotions and how to handle them and that will get you out of the depression rather easily and quickly. A counselor is there only to facilitate you, all the hard word must come from you, and your cooperation with that person is very critical for your success. Be positive every day and learn to be contented with what you have. Do some left brain exercises: it is the happy brain. Here are a few suggestions: shut your left nostril and breathe, move your eyes from right to left and vice versa for at least half a minute at a time, and do callisthenic exercises with some form of counting, regularly. Whatever happens please cooperate with the therapy and do not discontinue until the condition is completely resolved.
2 people found this helpful
Submit FeedbackFeedback

Hi I have been prescribed mirtazapine. I am really worried about weight gain. Please help?

Dr. Josna Ramchandra Mhase 92% (1962 ratings)
BHMS
Homeopath, Thane
Hi I have been prescribed mirtazapine. I am really worried about weight gain. Please help?
Hi, Please tell your symptoms in detail and about your age and on what basis you have been prescribed with this medicine.There are wonderful medicines present in Homoeopathy based on mind symptoms.Consult to any of homoeopaths in your locality and take medicines regularly.As these don't have side-effects.
1 person found this helpful
Submit FeedbackFeedback

I am male 33 years old .I am suffering from depression .I have taken treatment from last 2 years and I have decided everyday to take exercise but I think to wake early in the morning is effect my sleep. Due to this I can't do exercise.in the evening its too late bcz of office time. The medication given by doctor are 1.mirtaz7.5 2nexito-5 mg 3.later-50 mg Please suggest what should I do.

Dr. Anuj Khandelwal 91% (151 ratings)
MBBS, MD - Psychiatry
Sexologist, Mumbai
I am male 33 years old .I am suffering from depression .I have taken treatment from last 2 years and I have decided e...
Dear lybrate user...Certain depression medication like mirtazapine may cause excess sedation like in your case. My advice to you would be to take medications early in the evening say by 7, so that the early you sleep the early you would be able to get up in the morning and wont have daytime sleepiness too. All the best
Submit FeedbackFeedback

Which medicine better for major depression quetiapine seriously otherwise mirtazapine.

Dr. Jagadeesan M.S. 96% (11528 ratings)
MD - Psychiatry
Psychiatrist, Chennai
Which medicine better for major depression quetiapine seriously otherwise mirtazapine.
There is no better or inferior medicine, they act in a very complex manner and varies between individuals to individuals, so consult your psychiatrist and work with them to find the right medication and also side effects and tests need to be done to monitor the medications.
Submit FeedbackFeedback

For depression which one is better desvenlafaxine 100 mg or mirtazapine 30 mg please suggest me.

Mr. Rajan P 93% (807 ratings)
M.Sc - Applied Psychology, P.G.Dip.in Guidance &Counselling, B.A., Psychology, Dip.in Pharmacy, 6-month Internship
Psychologist, Madurai
For depression which one is better desvenlafaxine 100 mg or mirtazapine 30 mg please suggest me.
Both drugs have their own merits and demerits, though they are given for the same purposes. In some individuals desvenlafaxine works better than mirtazapine and vice versa. It is the Doctor Who observes and chooses the better one for the individual need.
Submit FeedbackFeedback

I suffer from bipolar disorder and have been prescribed Mirtaz. How long should I continue?

Dr. K V Anand 97% (27538 ratings)
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
Dear lybrate-user. I hope you know about bipolar disorder. According to the severity of the symptoms, it could take around 6 months to 5 years for treatment. Some bipolar patients have to continue medicines throughout their life. Work with your psychiatrist for an earlier cure. Take care.
1 person found this helpful
Submit FeedbackFeedback

I suffer from anxiety for 12 years. Currently on mirtazapine and clonazepam. How could I wean off these medications?

Dr. K V Anand 97% (27538 ratings)
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
I suffer from anxiety for 12 years. Currently on mirtazapine and clonazepam. How could I wean off these medications?
Dear , anxiety disorder is a disorder and not a disease. You should understand the eifference between mental disorder and mental disease. Mental diseases are treated with medicines and mental disorders are treated with other holistic methods. I need to have more information so that I can help you wean off the medicines. Online counseling, psychotherapy and life style changes should help you. Post a detailed private question to me. I will help you manage your anxiety disorder. Take care.
1 person found this helpful
Submit FeedbackFeedback

Hi, I am suffering from depression. And not getting sleep. So doctor has given me tablets of mirtazapine 7.5 mg. Its get nice sleep. It is harmful my body?

Dr. Saranya Devanathan 93% (2197 ratings)
MBBS, DPM
Psychiatrist, Bangalore
Hi, I am suffering from depression. And not getting sleep. So doctor has given me tablets of mirtazapine 7.5 mg. Its ...
Dear Anjana, Mirtazapine is a sedating antidepressant. Good to know that your sleep improved. Every drug causes some damage to the body. You need to tolerate them for the benefit that you will be getting by taking it. Think of the harm caused to your body due to depression and not sleeping.
Submit FeedbackFeedback

I am 28 years old .i m taking antidepressants risperidone 1 mg, mirtazapine ,clonazepam, seroft,can I get pregnant?

Dr. Surekha Jain 93% (967 ratings)
MS, MBBS
Gynaecologist, Delhi
I am 28 years old .i m taking antidepressants risperidone 1 mg, mirtazapine ,clonazepam, seroft,can I get pregnant?
Yes you can very well but before conception you have to seek consultation of your psychiatrist and have tostar t some preconception vitamines.
1 person found this helpful
Submit FeedbackFeedback